American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Chris Kottke and Richard B. Melrose. Generalized blow-up of corners and fiber products. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Ya'acov Peterzil and Sergei Starchenko. Computing o-minimal topological invariants using differential topology. Trans. Amer. Math. Soc. 359 (2007) 1375-1401. MR 2262855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antonio Gómez-Tato. Th\'eorie de Sullivan pour la cohomologie \`a coefficients locaux . Trans. Amer. Math. Soc. 330 (1992) 235-305. MR 1028765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William M. Goldman and Yoshinobu Kamishima. Conformal automorphisms and conformally flat manifolds . Trans. Amer. Math. Soc. 323 (1991) 797-810. MR 987162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ennis Rosas. Rigidity theorems for right angled reflection groups . Trans. Amer. Math. Soc. 308 (1988) 837-848. MR 951630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William Goldman and Morris W. Hirsch. The radiance obstruction and parallel forms on affine manifolds . Trans. Amer. Math. Soc. 286 (1984) 629-649. MR 760977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William M. Goldman. Conformally flat manifolds with nilpotent holonomy and the uniformization problem for $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 573-583. MR 701512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Fried. Polynomials on affine manifolds . Trans. Amer. Math. Soc. 274 (1982) 709-719. MR 675076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard P. Savage. The space of positive definite matrices and Gromov's invariant . Trans. Amer. Math. Soc. 274 (1982) 239-263. MR 670930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Selman Akbulut and Henry C. King. A relative Nash theorem . Trans. Amer. Math. Soc. 267 (1981) 465-481. MR 626484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Mandelbaum and Boris Moishezon. On the topology of simply connected algebraic surfaces . Trans. Amer. Math. Soc. 260 (1980) 195-222. MR 570786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph Neisendorfer and Laurence Taylor. Dolbeault homotopy theory . Trans. Amer. Math. Soc. 245 (1978) 183-210. MR 511405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1